# SDR FDEA201108023142

- Difficulty date: August 2, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, INSTALLED DOUBLER REPAIR AT STA.1500, STR 22L,FOUND S-22L   CORRODED AROUND FASTENER HOLES AT STA 1510. CUT OUT DAMAGED STRINGER 22L BTW BS 1510 TO BS 1530 IAW SRM 53-00-03 REPAIR 2 PG   201, RECEIVED FABRICATED  STRINGER,  FABRICATED SPLICE   HAT IAW SRM 53-00-03-1, INSTALLED THE REPAIR PARTS AND ACCOMPLISHED REPAIR SRM 51-40--2.  MAJOR REPAIR.
